# SDR DALA2022041902692

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,979 hours, 39,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 1L. CORRECTIVE ACTION: R&R CONTROL ROD FOR KNUCKLE KNOCKER AND ADJUSTED PER B757 AMM 52 -11. OPS CHK OK. (2197757)
